1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Dose - Tram withdrawals

Discussion in 'Tramadol' started by FuzzyDuck, Nov 25, 2010.

  1. FuzzyDuck

    FuzzyDuck Newbie

    Reputation Points:
    13
    Messages:
    14
    Joined:
    May 5, 2010
    from U.K.
    I have a nice amount of trams stockpiled from when he broke his leg a year ago, and loves the tramadol high - it just brightens up his day and helps suppress his depression. He's wondering how regularly he could take 100 50mg pills in 100mg-200mg dosages without a) building too much tolerance and b) having to endure withdrawals; he thinks the high is awesome but not worth having to go cold turkey over.
     
  2. Jasim

    Jasim Gold Member

    Reputation Points:
    2,811
    Messages:
    1,532
    Joined:
    Nov 13, 2008
    from U.S.A.
    Tramadol is very addictive and Clover has had the unfortunate experience of going through tramadol withdrawals before. It is not something one would want to experience. Tolerance can develop rather quickly with tramadol. Prolonged use increases the rate of tolerance buildup.

    Clover says he can get some of the best experiences with only 50-100mg of tramadol. He takes it on an empty stomach (at least 2 hours after eating and 1 hour before eating).

    Clover says the worst thing one can do is take over 100mg within a few hour period. This will definitely start to increase tolerance. Taking higher doses increases tolerance much more rapidly and chronic dosing very quickly causes dependence.
     
  3. traind2go

    traind2go

    Reputation Points:
    7
    Messages:
    20
    Joined:
    Oct 20, 2010
    28 y/o from U.S.A.
    are u serious? cold turkey off of tram is like a slight cold maybe. and im not really sure what high you are talking about
     
  4. Synaps

    Synaps Silver Member

    Reputation Points:
    138
    Messages:
    210
    Joined:
    Jul 27, 2010
    from norway
    Less high = Less withdrawals

    But as SWITrand2go says, tramadol isn't that bad. Just make sure you eat healthy while withdrawing, take loperamide for the diarrhea, take lyrica for the nerves and get some sedative that makes you sleep. You should be able to go about with your life as usual, just like if you have a cold.
     
  5. FuzzyDuck

    FuzzyDuck Newbie

    Reputation Points:
    13
    Messages:
    14
    Joined:
    May 5, 2010
    from U.K.
    Swim generally uses the term cold turkey referring to experiencing withdrawals with any drug, not specifically H as I'm guessing that's what you would attribute the phrase to.

    Also thanks for the other replies, I have been taking 200mg doses 2-3 times a week and so far his highs are remaining consistent with no need to re-dose.
     
  6. daudi81

    daudi81 Silver Member

    Reputation Points:
    74
    Messages:
    39
    Joined:
    Jul 7, 2010
    37 y/o from U.S.A.
    My friend has had a cold plenty of times, and withdrew off a bad tramadol addiction - he says they are not similar - not even close. Obviously people are affected differently by different drugs - but my friend takes a little offense to your statement because that's pretty much what his doctor told him - and he went through hell and back trying to get off of them.
     
  7. drugs_bunny

    drugs_bunny Silver Member

    Reputation Points:
    17
    Messages:
    162
    Joined:
    Mar 13, 2011
    from U.K.
    cant help but agree with an above post..a w/d from Tramadol would be like a slight runny nose NOTHING to even put you out of action.. Im not belittling you at all but its a VERY VERY VERY weak drug half to two thirds the strength of codeine..I know metabolisms are different but you really should feel very little ill effects from it.Apparently I was told by me opiate nurse that Tramadol was initially partially invented for drug seekers who sought opiates. Its also, for SWIM an incredibly useless pain reliever..I cant find a single good thing to say about this drug..and also you gotta remember in single doses of 4-500mg plus it CAN trigger seizures.. rendering this drug IMO 100% useless in any form
     
  8. Oneiromancer

    Oneiromancer Titanium Member

    Reputation Points:
    413
    Messages:
    133
    Joined:
    Mar 27, 2011
    from U.K.
    hey there

    the dose You has mentioned here above is probably a relatively safe dose.

    my cat used to take similair doses of tram recreationally and he did not experience any problems.

    he did however experience a lot of problems when he increased the dose and the frequency.

    my cat says that addiction is something which is completely relevant to an individual - just like withdrawal. and that which might not cause any significant withdrawal pain for one person - may be a completely different kettle of fish for another.

    my cat got up to about 350-400mg doses of tram which he would take three times a day! [not clever as he could have had a seizure] he didnt mean for his tram addiction to get that bad - it just happend because he started off low like you, but he dosed too frequently and built up a massive tolerance in a matter of weeks. So he ended up upping the dose and when he tried to stop he felt quite strong opiate withdrawals (mainly severe pain in his thighs) coupled with pretty bad depression as his "happy chemicals" no longer had enough stimulation (tram is a serotonin releasing agent - amongst other things).

    When he stopped the tram it wasnt nice at all.

    He says stay on the 200mg dose no more than 3 times a week (and try to leave a day in-between using it) - this way you will delay (but prob not prevent) tolerance - and if you decide to stop (or run out) it wont be too bad at all.

    hope this helps.

    peace out
     
    Last edited: Apr 19, 2011